# SDR UPS97824832

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FOUND AFT PRESSURE BULKHEAD CRACKED FS 1766, BL 24 TO 28 LT, WL +66.  REMOVED DAMAGED AREA, FABRICATED DOUBLER, FILLER, FINGER DOUBLER, DRILLED, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 53-2-5 FIG 14A, 51-1-8, 51-1-21, 51-1-20D.
